Approximation by spline functions of the solution of a bilocal linear problem

Authors

  • Costică Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy

Abstract

Not available.

Downloads

Download data is not yet available.

References

P. Blaga and G. Micula, Polynomial natural spline of even degree, Studia Univ. "Babeş-Bolyai", Mathematica 38, 2 (1993), pp. 31-40.

P. Blaga, R. Gorenflo and G. Micula, Even degree spline tehnique for numerical solution of delay differential equations, Freie Universität Berlin, Preprint No. A-15 (1996), Serie A-Mathernatik.

R. L. Burden and T. Douglas Fares, Numerical Analysis, Third Edition, PWS-KENT Publishing Company, Boston, 1985.

G. Micuta, P. Blaga and M. Micula, On even degree polyomial spline functions with applications to numerical solution of differential equations with retarded argument, Technische Hochschule Darmstadt, Preprint No. 1771, Fachbereich Mathematik (1995).

Downloads

Published

1997-08-01

How to Cite

Mustăţa, C. (1997). Approximation by spline functions of the solution of a bilocal linear problem. Rev. Anal. Numér. Théor. Approx., 26(1), 137–148. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1997-vol26-nos1-2-art20

Issue

Section

Articles